How are you? Isotretinoin or accutane is usually indicated for acne. However, it is recommended that you take it as prescribed and not take it for shorter or longer periods of time to prevent side effects, interaction or loss of efficacy. Other factors to consider include the diagnosis and your medical history. It is best that you discuss this with your doctor for proper management. Take care and do keep us posted.
Basically, The thing is that I forgot to tell my doctor that I stopped taking my antibiotics (tetralysal, same as tetracyclin) pills the day before I started accutane.
So I sent him an email regarding me quitting antibiotics the day before and he wanted me to stop the accutane pills for 1 week and then start over again. Does this effect anything? Does it for example reduce the effect of accutane? I'm afraid that it wont work as good as it would be if I didn't take the 1 week break.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.